# SDR AALA202306091707

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,492 hours, 26,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT EMERGENCY LIGHTS FROM SEAT ROW 18-25 ARE INOPERATIVE. TROUBLESHOOTING CARRIED OUT PER AIRCRAFT WIRING MANUAL 33-51-21 SHEET 2. FOUND FUSE BLOWN ON M1694 BATTERY POWER SUPPLY PIN 10. REMOVED AND REPLACED THE FUSE PER AMM 33-51-00-06-710-810. OPERATION CHECK GOOD PER AMM 33-51-00-710-801.
